# SDR 2001UALA00289

- Difficulty date: March 21, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N367UA
- Make and model: Boeing 737322
- Aircraft serial: 24536
- Aircraft time: 34,880 hours, 24,168 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 178 BULKHEAD CRACKED AT LBL 5.7 WL 218.  REPAIRED CRACKED BULKHEAD.  MAJOR REPAIR ACCOMPLISHED.
